| Model Number |
M00542251 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a speedband superview super 7 was used for varicose veins in the esophagus during an endoscopic selective varices devascularization (esvd) procedure performed on (b)(6) 2026.During the procedure, two bands were deployed at a time, and then other bands could not be deployed.The procedure was completed with another speedband superview super 7.It was noted that no difficulty was experienced upon setting up the device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6:
imdrf device code a150103 captures the reportable event of bands prematurely deployed.Imdrf device code a050501 captures the reportable event of bands unable to deploy.